Smooth taboo density for one-dimensional diffusions.

Lo, S. F. Violet and Roberts, Gareth O. (2000) Smooth taboo density for one-dimensional diffusions. Journal of the London Mathematical Society, 62 (3). pp. 951-960. ISSN 1469-7750

Full text not available from this repository.

Abstract

The paper is concerned with finding sufficient smoothness conditions on the diffusion and drift coefficient of a one-dimensional stochastic diffusion to imply the existence and smoothness of a taboo density.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19359
Deposited By:
Deposited On:
17 Nov 2008 14:31
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:14